RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 5, Pages 1005–1007 (Mi dan33521)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A certain problem in queueing theory and a related generalization of the cylinder functions $J_k$

L. A. Lyusternik

Lomonosov Moscow State University

Full text: PDF file (294 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.516
Received: 15.09.1967

Citation: L. A. Lyusternik, “A certain problem in queueing theory and a related generalization of the cylinder functions $J_k$”, Dokl. Akad. Nauk SSSR, 177:5 (1967), 1005–1007

Citation in format AMSBIB
\Bibitem{Lyu67}
\by L.~A.~Lyusternik
\paper A certain problem in queueing theory and a related generalization of the cylinder functions $J_k$
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 5
\pages 1005--1007
\mathnet{http://mi.mathnet.ru/dan33521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0224122}
\zmath{https://zbmath.org/?q=an:0177.46005}


Linking options:
  • http://mi.mathnet.ru/eng/dan33521
  • http://mi.mathnet.ru/eng/dan/v177/i5/p1005

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Lyusternik, “A problem in queuing theory and generalized cylinder functions”, Russian Math. Surveys, 25:4 (1970), 11–19  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:23
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019